# SDR QXEA2010021900112

- Difficulty date: February 15, 2010
- Submitted: February 20, 2010
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 7,205 hours, 7,825 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT MAIN GEAR DOORS CYCLED IN CRUISE FL220, 248KTS.  CYCLED ONE TIME & TOOK 1-2 SECONDS.  SLOWED BELOW 200 KTS , DID CHECK LIST & CONTACTED MX CONTROL.  NORMAL GEAR EXTEND SPEED IS BELOW 200 KTS,  ALT IS BELOW 185 KTS. CYCLE OCCURD 48 KTS ABOVE NORMAL GEAR OPS SPEED. LANDED WITHOUT INCIDENT AND TOWED OFF RUNWAY. COMPLIED WITH GENERAL VISUAL INSP OF THE MLG & DOORS IAW TASK 05-50-31-210-801.  NO DEFECTS NOTED.  FERRIED FOR REPAIRS. REPLACED RGDRCL SENSOR IAW 32-61-06-000-802/400-802. ADJ SENSOR TARGET IAW 32-12-01-830-801. OPS TEST GOOD OF MLG PRIMARY EXTENSION & RETRACTION IAW 32-31-00-710-801. RETURNED TO SERVICE.
